MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 AG CARD; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 AG CARD; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The customer reported discrepancy results with the add product performed on (b)(6) 2021 on an unknown sample.Although requested no additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
It was initially reported that the customer reported discrepancy results with the binaxnow covid-19 antigen home test.After further review, no discrepancy occurred with the assay.The issue was due to the interpretation of the results.There were no allegation of conflicting result, the customer was provided the wrong information about the process during emed session with a proctor.Therefore the results are not considered conflicting results and this event is not reportable.

Brand Name
BINAX NOW COVID-19 AG CARD
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough,
ME 04074
Manufacturer Contact
erina marshall
10 southgate road
scarborough, ME 04074
MDR Report Key12519103
Report Number1221359-2021-02783
Device Sequence Number4094862
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public01008118770113301721101510143929
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA202537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/15/2021
Device Catalogue Number195160
Device Lot Number143929
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown